Beechams Cold & Flu Hot Lemon Hot Drink Sachets delivers relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. The Paracetamol in Beechams Cold & Flu provides help from pain and fever, relieves headaches, sore throats, shivers, aches and pains. The Phenylephrine offers a decongestant action and alleviation from a blocked nose, catarrh, and painful sinuses caused by cold and flu.
Available in a soothing Hot Lemon Sachet, simply empty the contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and enjoy the soothing hot Lemon drink while it eases your cold and flu symptoms. Box of 10 Sachets.
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.
Do not take with any other flu, cold or decongestant products. Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. Do not take for more than 7 days except on medical advice.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the sight and reach of children.
Side effects relating to Beechams Cold & Flu Hot Lemon Hot Drink Sachets:
The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.
BBeechams Cold & Flu Hot Lemon Hot Drink Sachets contains:
Each 6.0g sachet contains: Paracetamol Ph Eur 600mg, Asorbic Acid Ph Eur (Vitamin C) 40mg and Phenylephrine Hydrochloride Ph Eur 10mg as active ingredients.
Powder also contains: Sucrose, Citric Acid, Sodium Citrate, Sodium Cyclamate, Saccarin Sodium, Lemon juice, Lemon flavour.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
I have been a customer of Chemist Direct for over a year now and after a small problem at the beginning i have found its the best second to none online Chemist. As i suffer with C.O.P.D. Chemist Direct has been fabulous with my orders delivering next day without fail. it's worth a lot more than 5 stars.
Can't find these anywhere in the shops. Don't like honey and Lemon or Blackcurrant so...
This must be good because the local shops always seem to be running out of it. It works for me better than any other product of its type.
Really does help
I have not been able to find an alternative in France. I always have some Beechams Hot Lemon in our first aid kit, it really does help with all the symptoms of a cold.